4 doctors weighed in:
I took my nuvaring out 10 days ago since my husband and I decided to try for another baby and I still haven't gotten my period what's going on?
4 doctors weighed in

Dr. CESAR HOLGADO
Obstetrics & Gynecology
2 doctors agree
In brief: Missed period
It is not uncommon for someone to have a delayed period after stopping any type of hoymonal contraceptive.
Your body is trying to get back to its normal rhythm without the artificial hormones. It may last from a few weeks of delay and sometimes, up to a year. If you are greatly concerned about this, see your gynecologist. You may need some blood tests to make sure everything is alright.

In brief: Missed period
It is not uncommon for someone to have a delayed period after stopping any type of hoymonal contraceptive.
Your body is trying to get back to its normal rhythm without the artificial hormones. It may last from a few weeks of delay and sometimes, up to a year. If you are greatly concerned about this, see your gynecologist. You may need some blood tests to make sure everything is alright.
Dr. CESAR HOLGADO
Dr. CESAR HOLGADO
Thank
Dr. Joan Sy
Family Medicine
In brief: TRY TO RELAX
Could be just the worry of not having your period.
If 2wks pass w.O menses either go to your doctor's office for a preg test or take an over the counter test yourself. If you persist w.O a cycle blood tests can tell if there is any imbalance causing the lack of bleeding. Most likely it is worry related.

In brief: TRY TO RELAX
Could be just the worry of not having your period.
If 2wks pass w.O menses either go to your doctor's office for a preg test or take an over the counter test yourself. If you persist w.O a cycle blood tests can tell if there is any imbalance causing the lack of bleeding. Most likely it is worry related.
Dr. Joan Sy
Dr. Joan Sy
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
13 years in practice
833K people helped
Continue
107,000 doctors available
Read more answers from doctors